Full Name
Tan Ser Peow
Variants
Tan, S.P.
Tan, S.-P.
 
Main Affiliation
 
Faculty
 
Email
mattansp@nus.edu.sg
 

Publications

Results 1-20 of 22 (Search time: 0.004 seconds).

Issue DateTitleAuthor(s)
1Oct-2007A simple proof of the Markoff conjecture for prime powersLang, M.L. ; Tan, S.P. 
2Sep-1994Branched ℂℙ1-structures on surfaces with prescribed real holonomyTan, S.P. 
3Jun-2006Circle packings on surfaces with projective structures and uniformizationKojima, S.; Mizushima, S.; Tan, S.P. 
4Mar-2003Circle packings on surfaces with protective structuresKojima, S.; Mizushima, S.; Tan, S.P. 
520-Dec-2009Corrigendum to "Generalized Markoff maps and McShane's identity" [Adv. Math. 217 (2008) 761-813] (DOI:10.1016/j.aim.2007.09.004)Tan, S.P. ; Wong, Y.L. ; Zhang, Y.
620-Jun-2012Delambre-Gauss formulas for augmented, right-angled hexagons in hyperbolic 4-spaceTan, S.P. ; Wong, Y.L. ; Zhang, Y.
7Apr-2008End invariants for SL(2,ℂ) characters of the one-holed torusTan, S.P. ; Wong, Y.L. ; Zhang, Y.
8Jan-2006Generalizations of McShane's identity to hyperbolic cone-surfacesTan, S.P. ; Wong, Y.L. ; Zhang, Y.
930-Jan-2008Generalized Markoff maps and McShane's identityTan, S.P. ; Wong, Y.L. ; Zhang, Y.
10Dec-1995Independent generators for congruence subgroups of Hecke groupsLang, M.-L. ; Lim, C.-H. ; Tan, S.-P. 
11Sep-2008McShane's identity for classical Schottky groupsTan, S.P. ; Wong, Y.L. ; Zhang, Y.
122014McShane's identity in rank one symmetric spacesKim, I.; Kim, J.; Tan, S.P. 
1329-Jan-2014Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifoldBridgeman, M.; Tan, S.P. 
14Apr-2006Necessary and sufficient conditions for Mcshane's identity and variationsTan, S.P. ; Wong, Y.L. ; Zhang, Y.
151999Normalizers of the congruence subgroups of the Hecke group G5Lang, M.-L. ; Tan, S.-P. 
162000Normalizers of the congruence subgroups of the hecke group G5 IILang, M.-L. ; Tan, S.-P. 
17Dec-2000Principal Congruence Subgroups of the Hecke GroupsLang, M.-L. ; Lim, C.-H. ; Tan, S.-P. 
18Dec-1996Quadratic Diophantine equations and two generator Möbius groupsTan, E.-C. ; Tan, S.-P. 
191-Mar-1996Quasi-fuchsian structures on hyperbolic 3-manifolds admitting a decomposition into ideal tetrahedraTan, S.P. 
20Sep-1996Self-intersections of curves on surfacesTan, S.P.